Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Enriquez, Benjamin and Furusho, Hidekazu 2012. Mixed pentagon, octagon, and Broadhurst duality equations. Journal of Pure and Applied Algebra, Vol. 216, Issue. 4, p. 982.


    Kalmykov, Mikhail Yu. and Kniehl, Bernd A. 2009. Towards all-order Laurent expansion of generalised hypergeometric functions about rational values of parameters. Nuclear Physics B, Vol. 809, Issue. 3, p. 365.


    ×
  • Bulletin of the London Mathematical Society, Volume 37, Issue 2
  • March 2005, pp. 230-242

DUALITY FORMULAS OF THE SPECIAL VALUES OF MULTIPLE POLYLOGARITHMS

  • JUN-ICHI OKUDA (a1)
  • DOI: http://dx.doi.org/10.1112/S0024609304003996
  • Published online: 01 March 2005
Abstract

The special values of multiple polylogarithms, which include multiple zeta values, appear in several fields of mathematics and physics. Many kinds of their linear relations have been investigated, as well as their algebraic relations. In this paper, from the viewpoint of a connection matrix of Fuchsian equations, two kinds of duality of these values are derived.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the London Mathematical Society
  • ISSN: 0024-6093
  • EISSN: 1469-2120
  • URL: /core/journals/bulletin-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×